# SDR CALA9601517

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33202
- Make and model: Boeing 737130
- Aircraft serial: 19019
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK EXTENDING AFT OF SECOND FASTENER HOLE IN LT BS 727 FRAME CHORD.  THE LOWER CHORD SEGMENT WAS REMOVED AND REPLACED IAW CAL WORK CARD JA5310-0163802001.
